Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Does not eating meat cause stomach pain ?

Hello, my name is Tudy I am 31year old.I weigh 65 and my height is 1.6. I dont eat meat and it has been 14years since I last had meat. I only eat fish and i also dont use a lot of dairy products.resently i have been getting bad stomach pains on the right side of my stomach. I have been to a doctor three times and he always just gives me medication for the pain. I have never been like this before, I am now not sure if my stomach problem is because I dont eat meat? this is all new and it would happen twice or three times a month. then it would go away. I now dont know what to do, please help.
Asked On : Mon, 18 Jul 2011
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Hi, Tudy,
Thanks for query,
As there is pain in right side of abdomen we should rule out chronic appendicitis,some kidney problem.
Go for ultra sound and find out the cause.
ok and bye.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor